On one two-point BVP for the fourth order linear ordinary differential equation

Mukhigulashvili, Sulkhan and Manjikashvili, Mariam (2017) On one two-point BVP for the fourth order linear ordinary differential equation. Georgian Mathematical Journal, 24 (2). pp. 265-275.

[img]
Preview
Text
majik.pdf

Download (64kB) | Preview

Abstract

In this article we consider the two-point boundary value problem {u(4)(t)=p(t)u(t)+h(t) fora≤t≤b,u(i)(a)=c1i,u(i)(b)=c2i (i=0,1), where c1i,c2i∈R, h,p∈L([a,b];R). Here we study the question of dimension of the space of nonzero solutions and oscillatory behaviors of nonzero solutions on the interval [a,b] for the corresponding homogeneous problem, and establish efficient sufficient conditions of solvability for the nonhomogeneous problem.

Item Type: Article
Subjects: Q Science > QA Mathematics > The Main Paradigms of Modern Mathematics and Their Applications
Divisions: Faculties/Schools > School of Natural Sciences and Engineering
Depositing User: პროფესორი სულხან მუხიგულაშვილი
Date Deposited: 15 Jun 2017 19:16
Last Modified: 15 Jun 2017 19:16
URI: http://eprints.iliauni.edu.ge/id/eprint/6556

Actions (login required)

View Item View Item